# SDR WVER2015111852207

- Difficulty date: November 18, 2015
- Submitted: November 18, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 22,374 hours, 15,870 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Bs 310
- Part time: 22,374 hours, 15,870 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME AT FS 310 IS CORRODED BETWEEN STR 26L AND STR 26R
